# SDR AALA202205273566

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 80,936 hours, 10,566 cycles
- System (JASC): 5630 · Door Windows
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT DOOR SHADE MISSING AT 4L. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
